MathSciNet Relay Station
MathSciNet bibliographic data
MR350700 (50 #3192) 54D40
Mack, John; Rayburn, Marlon; Woods, Grant Lattices of topological extensions. Trans. Amer. Math. Soc. 189 (1974), 163–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement